Applied Mathematics

Vol.5 No.2(2014), Paper ID 42160, 15 pages

DOI:10.4236/am.2014.52026

 

Reliable Network Design Problem under Node Failure with Benders Decomposition

 

Tie Liu, Wenguo Yang, Jun Huang

 

College of Engineering, University of Chinese Academy of Sciences, Beijing, China
School of Mathematics Sciences, University of Chinese Academy of Sciences, Beijing, China
College of Engineering, University of Chinese Academy of Sciences, Beijing, China

 

Copyright © 2014 Tie Liu, Wenguo Yang, Jun Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Liu, W. Yang and J. Huang, "Reliable Network Design Problem under Node Failure with Benders Decomposition," Applied Mathematics, Vol. 5 No. 2, 2014, pp. 241-255. doi: 10.4236/am.2014.52026.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.